# SDR SCNA20251209469

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40727
- Aircraft time: 39,435 hours, 25,091 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN CONNECTOR ON RT FWD EMERGENCY EXIT FWD HATCH HEATER. OPEN
